Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 9, Issue 2

Open AccessArticle
Gaps between Operator Norm and Spectral and Numerical Radii of the Tensor Product of Operators
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 22-24. DOI: 10.12691/tjant-9-2-1
Pub. Date: October 11, 2021Views: 3664Downloads: 3290
Open AccessArticle
Common Fixed Point Theorems for Occasionally Weakly Compatible Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 25-29. DOI: 10.12691/tjant-9-2-2
Pub. Date: October 13, 2021Views: 185Downloads: 541
Open AccessArticle
Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 30-37. DOI: 10.12691/tjant-9-2-3
Pub. Date: October 18, 2021Views: 196Downloads: 546